# SDR R61A201602070128

- Difficulty date: February 7, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 21,235 hours, 16,715 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003275005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FLOORBEAM DOUBLER AT L1 DOOR IS CORRODED.  MAINTENANCE R & R FLOORBEAM DOUBLER AT L1 DOOR IAW SRM 51-41-02, 51-43-02.  PN 170-03275-005, LT SILL.
